Тип публикации: статья из журнала
Год издания: 2006
Идентификатор DOI: 10.1007/s11202-006-0102-x
Ключевые слова: twisted subset; twisted subgroup; tangled subgroup
Аннотация: We study finite groups whose every subset containing the identity and closed with respect to the operation x circle y = xy(-1) x is a subgroup. We prove that the derived subgroup of such a group is nilpotent, which implies that the derived length of such a group is at most three.
Журнал: SIBERIAN MATHEMATICAL JOURNAL
Выпуск журнала: Vol. 47, Is. 5
Номера страниц: 915-923
ISSN журнала: 00374466
Место издания: NEW YORK
Издатель: CONSULTANTS BUREAU/SPRINGER